IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev ITE-ME Conf / Next ITE-ME Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Media Engineering (ITE-ME) [schedule] [select]

Technical Committee on Life Intelligence and Office Information Systems (LOIS) [schedule] [select]
Chair Tomohiro Yamada (NEL)
Vice Chair Toru Kobayashi (Nagasaki Univ.)
Secretary Motoi Okamoto (Research Organization of Information and Systems), Shinichiro Eitoku (NTT)
Assistant Kenichi Arai (Nagasaki Univ.)

Technical Committee on Image Engineering (IE) [schedule] [select]
Chair Hideaki Kimata (NTT)
Vice Chair Kazuya Kodama (NII), Keita Takahashi (Nagoya Univ.)
Secretary Kazuya Hayase (NTT), Yasutaka Matsuo (NHK)
Assistant Kyohei Unno (KDDI Research), Norishige Fukushima (Nagoya Inst. of Tech.)

Technical Committee on Enriched MultiMedia (EMM) [schedule] [select]
Chair Masaki Kawamura (Yamaguchi Univ.)
Vice Chair Motoi Iwata (Osaka Prefecture Univ.), Tetsuya Kojima (NIT,Tokyo College)
Secretary Hiroko Akiyama (NIT, Nagano College), Kitahiro Kaneda (Nagase)
Assistant Masaki Inamura (Tokyo Denki Univ.), Kazuhiro Kono (Kansai Univ.)

Technical Meeting on Communications (IEE-CMN) [schedule] [select]
Chair Shun Morimura (CRIEPI)
Vice Chair Kouji Hirata (Kansai Univ)
Secretary Keisuke Utsu (Tokai Univ.), Tomotaka Kimura (Doushisya Univ)
Assistant Yuuichi Shinohara (TEPCO Power Grid), Akihiro Tanaka (CRIEPI)

Special Interest Group on Audio Visual and Multimedia Information Processing (IPSJ-AVM) [schedule] [select]
Chair Sei Naito (KDDI Research, Inc.)
Secretary Daisuke Ochi (NTT), Yusuke Kameda (Tokyo Univ. of Science), Xu Jianfeng (KDDI Research, Inc.)

Conference Date Thu, Sep 19, 2019 13:20 - 18:00
Fri, Sep 20, 2019 09:30 - 17:40
Topics  
Conference Place Tokimeito, Niigata University 
Address 1-2F, PLAKA bild. 1-1, Sasaguchi, Chuo-ku, Niigata-shi, 950-0911 Japan.
Transportation Guide https://www.niigata-u.ac.jp/university/facility/tokimate/access/
Copyright
and
reproduction
以下の論文すべての著作権はIEICEに帰属します.(許諾番号:10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on IE, EMM, LOIS.

Thu, Sep 19 PM 
13:20 - 14:35
(1) 13:20-13:45  
(2)
IE
13:45-14:10 Super Resolution for 8K Endoscopic Images Based on Deep Learning LOIS2019-8 IE2019-21 EMM2019-65 Ayumu Wada, Seiichi Gohshi (Kogakuin Univ)
(3)
IE
14:10-14:35 LOIS2019-9 IE2019-22 EMM2019-66 Arata Yokoyama, Taku Okuno (Future Univ Hakodate)
  14:35-14:45 Break ( 10 min. )
Thu, Sep 19 PM 
14:45 - 16:00
(4)
EMM
14:45-15:10 A study on the optimal acquisition interval for sample and hold signals LOIS2019-10 IE2019-23 EMM2019-67 Ryouichi Nishimura (NICT)
(5)
EMM
15:10-15:35 Secure sparse representations in L0 norm minimization LOIS2019-11 IE2019-24 EMM2019-68 Takayuki Nakachi (NTT), Hitoshi Kiya (Tokyo Metro. Univ.)
(6)
EMM
15:35-16:00 Digital watermarking method against print-cam attack using deep learning for synchronization LOIS2019-12 IE2019-25 EMM2019-69 Hiroyuki Imagawa, Motoi Iwata, Koichi Kise (Osaka Pref. Univ.)
  16:00-16:10 Break ( 10 min. )
Thu, Sep 19 PM 
16:10 - 17:00
(7) 16:10-17:00  
  17:00-17:10 Break ( 10 min. )
Thu, Sep 19 PM 
17:10 - 18:00
(8) 17:10-18:00  
Fri, Sep 20 AM 
09:30 - 10:20
(9)
LOIS
09:30-09:55 An identification method of pedestrian's walking path using satellite positioning and walking path information LOIS2019-13 IE2019-26 EMM2019-70 Hirofumi Abe, Keihiro Ochiai, Hitoshi Seshimo (NTT)
(10)
LOIS
09:55-10:20 LOIS2019-14 IE2019-27 EMM2019-71 Atsushi Isozaki, Arai Kenichi, Imai Tetsuo, Kobayashi Toru (Nagasaki Univ.)
  10:20-10:30 Break ( 10 min. )
Fri, Sep 20 AM 
10:30 - 11:00
(11)
LOIS
10:30-11:00 [Invited Talk]
Analysis of learning logs in lectures and self-studies LOIS2019-15 IE2019-28 EMM2019-72
Eiji Watanabe (Konan Univ.), Takashi Ozeki (Fukuyama Univ.), Takeshi Kohama (Kindai Univ.)
  11:00-11:10 Break ( 10 min. )
Fri, Sep 20 AM 
11:10 - 12:00
(12)
IE
11:10-12:00 [Invited Talk]
Challenges to Solve Regional Issues through Imaging Technologies LOIS2019-16 IE2019-29 EMM2019-73
Yoshito ABE (IRI Niigata)
  12:00-13:00 Break ( 60 min. )
Fri, Sep 20 PM 
13:00 - 13:50
(13) 13:00-13:25  
(14) 13:25-13:50  
  13:50-14:00 Break ( 10 min. )
Fri, Sep 20 PM 
14:00 - 14:50
(15) 14:00-14:50  
  14:50-15:00 Break ( 10 min. )
Fri, Sep 20 PM 
15:00 - 16:40
(16)
LOIS
15:00-15:25 Analyzing Effects of Self-Monitoring in Daily Life LOIS2019-17 IE2019-30 EMM2019-74 Masami Takahashi, Masahiro Kohjima, Takeshi Kurashima, Hiroyuki Toda (NTT)
(17)
LOIS
15:25-15:50 Analysis of Daily Activities and Intervention Acceptability Using Nonnegative Tensor Factorization LOIS2019-18 IE2019-31 EMM2019-75 Masahiro Kohjima, Masami Takahashi, Takeshi Kurashima, Tatsushi Matsubayashi, Hiroyuki Toda (NTT)
(18)
LOIS
15:50-16:15 Development and Demonstration Trial of Railway Guide Service with the Multimodal Agent-AI for Inbound Tourists LOIS2019-19 IE2019-32 EMM2019-76 Takuya Murayama, Tatsuaki Ito, Taiji Nakamura, Yukihiro Nakamura (NTT), Yuriko Shimada, Takayuki Haseba (NTT West), Yuto Mizoguchi, Mayuka Kitagawa, Takashi Ito, Hideo Fujii (Kintetsu)
(19)
LOIS
16:15-16:40 Realization of Movement Support in a Railway Station Yard for Inbound Tourists using Image Recognition LOIS2019-20 IE2019-33 EMM2019-77 Tatsuaki Ito, Takuya Murayama, Taiji Nakamura, Yukihiro Nakamura (NTT), Yuriko Shimada, Takayuki Haseba (NTT West), Yuto Mizoguchi, Mayuka Kitagawa, Takashi Ito, Hideo Fujii (Kintetsu)
  16:40-16:50 Break ( 10 min. )
Fri, Sep 20 PM 
16:50 - 17:40
(20) 16:50-17:40  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 25 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
ITE-ME Technical Group on Media Engineering (ITE-ME)   [Latest Schedule]
Contact Address  
Announcement Media Engineering Research CommitteeThe Institute of Image, Information and Television Engineers
http://www.ite.or.jp/en/lab/sessions/?mode=disp&key=24&lid=&sort=&word=&page=1
LOIS Technical Committee on Life Intelligence and Office Information Systems (LOIS)   [Latest Schedule]
Contact Address Motoi Okamoto (Research Organization of Information and Systems)
10-3 Midori-cho, Tachikawa, Tokyo 190-8562, Japan
E-: ism 
IE Technical Committee on Image Engineering (IE)   [Latest Schedule]
Contact Address Yasutaka Matsuo (Japan Broadcasting Corporation (NHK))
E-: ie-n2019 
EMM Technical Committee on Enriched MultiMedia (EMM)   [Latest Schedule]
Contact Address  
IEE-CMN Technical Meeting on Communications (IEE-CMN)   [Latest Schedule]
Contact Address  
IPSJ-AVM Special Interest Group on Audio Visual and Multimedia Information Processing (IPSJ-AVM)   [Latest Schedule]
Contact Address  


Last modified: 2019-09-19 12:12:55


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to LOIS Schedule Page]   /   [Return to IE Schedule Page]   /   [Return to EMM Schedule Page]   /   [Return to IEE-CMN Schedule Page]   /   [Return to ITE-ME Schedule Page]   /   [Return to IPSJ-AVM Schedule Page]   /  
 
 Go Top  Go Back   Prev ITE-ME Conf / Next ITE-ME Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan